# SDR SWAA2019112539101

- Difficulty date: November 2, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 61,171 hours, 29,725 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1220
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS. 727D, RBL 21 FASTENER HOLE.  / REPAIRED FRAME IAW EA AND ER.
